I'm really fed up with this stuff. I have been using it for 1 year now. I applied it 2 times daily to the temple area where I am losing hair and it does zilch! No new hair! And I think it doesn't even prevent me from losing more hair. When I comb myself I lose a lot of hair but it's rather a general hair loss. I lose hair from my whole head but the strange thing is that I don't see it. The hair is pretty dense and only at the temples you can see a redeecing hairline. But what Rogaine did for me is give me annoying fine hair next to the eyebrows and also on the cheeks! What can I do now? Shall I stop taking Rogaine and switch to finasteride? But I'm also concerned that getting off Rogaine might make the hairloss worse. Does it make sense to simply get on Finasteride? But my dermatologist told me that finasteride doesn't help against early stage hairloss and receeding hairlines it only helps against hairloss at the back of the head. Losing my hair makes me depressive. I never thought this would happen to me. It's so ridiculous. The last thing I had expected with my low T levels is to lose hair. Ronnie Coleman most likely has more T than a horse in his system and he still has all his hair and I have as much T as a male guinea pig and I am losing hair.